Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
strato

skin gets dry and flaky during the day

I have been on the regimen for three months. The problem is that my skin gets dry and starts to flake during the day below my mouth and on the laugh lines besides the nose. Sometimes I have really long days at the college, so this is driving my crazy. the answer is less bp? I currently use one full bump on the bottom of my face and 1/2 of a bump on my forehead. I flake too much if I use more.

Edited by strato

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×